6 doctors weighed in:

What is the treatment for wellbutrin (bupropion) overdose?

6 doctors weighed in
Dr. Heidi Fowler
Psychiatry
2 doctors agree

In brief: Bupropion O/D tx

1. Seizures may require benzodiazapines, barbiturate or propofol.
2. Hypotension – use fluids & pressors. 3. Ventricular dysrhythmias – sodium bicarbonate or lidocaine. 4. Maintain an airway. REF: https://toxnet.nlm.nih.gov/cgi-bin/sis/search/a?dbs+hsdb:@term+@DOCNO+6988

In brief: Bupropion O/D tx

1. Seizures may require benzodiazapines, barbiturate or propofol.
2. Hypotension – use fluids & pressors. 3. Ventricular dysrhythmias – sodium bicarbonate or lidocaine. 4. Maintain an airway. REF: https://toxnet.nlm.nih.gov/cgi-bin/sis/search/a?dbs+hsdb:@term+@DOCNO+6988
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Dr. Kalyn Diamond
Clinical Psychology
2 doctors agree

In brief: Tx will vary

If recent, pumping the stomach or with certain medications.
Also treating symptoms occurring as a result of the overdose (iv fluids, medications to control an irregular heart rhythm or seizures, breathing tube to help breathing, closely monitor heart and lungs). If an overdose occurs, intentional or accidental, call your doctor or 911. May also contact the poison control center 1-800-222-1222.

In brief: Tx will vary

If recent, pumping the stomach or with certain medications.
Also treating symptoms occurring as a result of the overdose (iv fluids, medications to control an irregular heart rhythm or seizures, breathing tube to help breathing, closely monitor heart and lungs). If an overdose occurs, intentional or accidental, call your doctor or 911. May also contact the poison control center 1-800-222-1222.
Dr. Kalyn Diamond
Dr. Kalyn Diamond
Thank
Read more answers from doctors